미용 목적으로 눈꺼풀에 보툴리눔독소 A 주사 후 발생한 내사시 3예
Three Cases of Esotropia after Cosmetic Botulinum Toxin A Use in the Eyelid
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
목적: 미용 목적으로 위, 아래눈꺼풀에 보툴리눔독소 A 주사 후 발생한 내사시 3예를 경험하였기에 보고하고자 한다. 증례요약: 미용 목적으로 보툴리눔독소 A를 위, 아래눈꺼풀에 주사 후 복시가 발생한 3명의 환자에서 내사시가 관찰되었다. (증례1) 51세 여자가 주름개선을 위해 양쪽 눈가주름과 아래눈꺼풀에 보툴리눔독소 A 주사를 맞은 후 양안 눈꺼풀처짐 및 안구충혈, 복시가발생하였고 6주 후 본원에 방문하였다. 교대가림검사 일차 안위에서 원거리 10프리즘디옵터(prism diopters, PD) 내사시, 근거리 6 PD 내사시가 관찰되었다. 양안 외전장애 및 경도의 양안 눈꺼풀처짐이 관찰되었다. (증례2) 50세 여자로 15일 전 눈썹 아래 양쪽윗눈꺼풀에 주사를 맞은 후 복시가 발생하였고, 교대가림검사 일차 안위에서 원거리 18 PD 내사시, 근거리 12 PD 내사시 및 양안외전장애와 경도의 좌안 눈꺼풀처짐이 관찰되었다. (증례3) 40세 여자로 6일 전 양쪽 눈가주름 및 아래눈꺼풀에 주사를 맞은 후 복시가 발생하였고 교대가림검사 일차 안위에서 원거리 30-35 PD 내사시, 근거리 18 PD 내사시, 양안 외전 장애가 관찰되었다. 증례1과 3의 경우 프리즘 안경을 처방하였으며, 세 경우 모두 1-2개월 후 복시 및 눈꺼풀처짐, 양안 외전장애가 회복되었다. 결론: 주름 개선을 위해 눈 주위에 보툴리눔독소 A 주사를 시행할 때 독소의 국소적 침투로 외직근을 마비시켜 내사시와 복시를 발생시킬 수 있으므로, 복시로 내원한 환자에서 보툴리눔독소 A 주사 경력을 확인할 필요가 있으며, 가능한 합병증에 대한 충분한 설명이필요하다.
Abstract
Purpose: We report three cases of esotropia after botulinum toxin A injection in the eyelid for esthetic purposes. Case summary: Esotropia was observed in three patients presented with diplopia after botulinum toxin A application in the eyelid for esthetic purposes. (Case 1) A 51-year-old woman developed diplopia, mild ptosis and hyperemia in both eyes after periocular cosmetic use of botulinum toxin A 6 weeks before. In the primary position, the angle of esotropia was 10 prism diopters (PD) at distance and 6 PD at near. She had slightly limited abduction and mild ptosis on both eyes. (Case 2) A 50-year-old woman developed diplopia after botulinum toxin A injection in the upper eyelid 15 days prior. In primary position, the angle of esotropia was 18 PD at distance and 12 PD at near. She had slightly limited abduction and mild ptosis in both eyes. (Case 3) A 40-year-old woman was examined with diplopia after botulinum toxin A injection in the crow’s feet and lower lid 6 days earlier. In primary position, the angle of esotropia was 30-35 PD at distance and 18 PD at near. She had slightly limited abduction. Prism glasses were prescribed for patients in case 1 and case 3. All three patients were resolved in symptoms of diplopia, gaze limitation and ptosis after 1 or 2 months. Conclusions: Botulinum toxin A could spread out from the lateral canthus to both lateral rectus muscles and cause a transient paresis of the muscles. This was presented as esotropia and the mild abduction deficits on both eyes. We suggest that patients presenting with diplopia should be asked if they have a history of injection of botulinum toxin A and patients should be fully informed about the complications of botulinum toxin A before injection.
참고문헌 (14)
- Scott AB., "Pharmacologic weakening of extraocular muscles", Invest Ophthalmol, 12, pp.924~927 (1973)
- Carruthers A., "Botulinum toxin type A : history and current cosmetic use in the upper face", Semin Cutan Med Surg, 20, pp.71~84 (2001)
- Ahn KY., "Botulinum toxin A for the treatment of facial hyperkinetic wrinkle lines in Koreans", Plast Reconstr Surg, 105, pp.778~784 (2000)
- Coté TR., "Botulinum toxin type A injections : adverse events reported to the US Food and Drug Administration in therapeutic and cosmetic cases", J Am Acad Dermatol, 53, pp.407~415 (2005)
- Klein AW., "Complications with the use of botulinum toxin", Int Ophthalmol Clin, 45, pp.163~169 (2005)
- Lachkar Y., "Drug-induced acute angle closure glaucoma", Curr Opin Ophthalmol, 18, pp.129~133 (2007)
- Wutthiphan S., "Diplopia following subcutaneous injections of botulinum A toxin for facial spasms", J Pediatr Ophthalmol Strabismus, 34, pp.229~234 (1997)
- Aristodemou P., "Diplopia associated with the cosmetic use of botulinum toxin a for facial rejuvenation", Ophthal Plast Reconstr Surg, 22, pp.134~136 (2006)
- Lipham WJ., "Cosmetic and clinical applications of botox and dermal fillers", pp.5~9 (2008), SLACK Incorporated
- Chen CS., "Botulinum toxin injection causing lateral rectus palsy", Br J Ophthalmol, 91, pp.843~ (2007)
- Isaac CR., "Botox(R)after Botox(R)-a new approach to treat diplopia secondary to cosmetic botulinic toxin use : case reports", Arq Bras Oftalmol, 75, pp.213~214 (2012)
- Lange DJ., "Distant effects of local injection of botulinum toxin", Muscle Nerve, 10, pp.552~555 (1987)
- Klein AW., "Complications with the use of botulinum toxin", Dermatol Clin, 22, pp.197~205, vii (2004)
- Sohn MA., "A case of cyclic esotropia cured by botulinum toxin injection", J Korean Ophthalmol Soc, 40, pp.2645~2650 (1999)
